# SDR COEA2017012541

- Difficulty date: January 25, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: S53171501203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: INTERIOR SKIN RT FRAMES 7-8 INSULATION STANDOFF HAS LEVEL 2 CORROSION BELOW WINDOW SILL. REPAIRED PER SRAS ES-576/17...11160 DATED 3/1/2017.
